# SDR ASOA201802283009

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 41,739 hours, 31,918 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Inverter
- Part number: 550531621
- Part serial: 18005
- Condition: Faulty
- Location: Flood Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE FROM ABOVE EICAS APPEARED TO COME FROM FLOOD LIGHT OVER EICAS. SMOKE STOPPED WHEN THE FLOOD LIGHT WAS TURNED OFF. MAINTENANCE INSPECTED AND REPLACED THE FLOOD LIGHT ABOVE EICAS AND REPLACED POWER INVERTER. OPERATIONAL CHECKS WERE GOOD. FLOOD LIGHT P/N 10-123C
